MAUDE Adverse Event Report: SEE H10; ANESTHESIA CONDUCTION KIT

SEE H10; ANESTHESIA CONDUCTION KIT
Model Number 405828
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device brand name: 17g x 3.5 in.Bd perisafe¿ weiss epidural needle (fixed wings).Device expiration date: unknown.Initial reporter phone #: an additional phone # was provided as (b)(6).Device manufacture date: unknown.Investigation summary: bd was unable to perform a thorough investigation as no sample or lot number were provided.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure as no sample or lot code was provided.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.
 
Event or Problem Description
It was reported that the tray cse whit27g4.7 we17g3.5 swc x3795 experienced leakage.The following information was provided by the initial reporter: material no.Unknown, batch no.Unknown.There has been some more issues with the epidural catheter inside this cse tray.

Brand Name
SEE H10
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key11408073
Report Number2243072-2021-00695
Device Sequence Number3545275
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public00382904058289
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405828
Device Catalogue Number405828
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date03/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1